The journal Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences is peer-reviewed scientific journal that publishes original scientific articles. The series has been founded at the National University of Uzbekistan in 1997. The main goal of this scientific journal is to promote the development of education and research work among teachers, doctoral students and students in mathematics, physics, chemistry, biology, geology and geography.
Current Issue: Volume 5, Issue 2 (2022)
Goursa type problem for a system of equations of poroelasticity
Kholmatzhon Imomnazarov, Lochin Khujayev, and Zoyir Yangiboev
Analogue of the Mittag-Leffler theorem for A(z)-analytic functions
Existence of boundary values of Hardy class functions H1A
Nasridin Zhabborov, Shokhruh Khursanov, and Behzod Husenov
Strongly m-subharmonic functions on complex manifolds